Vol. 16, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 10, 1681–1865
Issue 9, 1533–1680
Issue 8, 1359–1532
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Sato–Tate equidistribution for families of automorphic representations through the stable trace formula

Rahul Dalal

Vol. 16 (2022), No. 1, 59–137

Shin and Templier studied families of automorphic representations with local restrictions: roughly, Archimedean components contained in a fixed L-packet of discrete series and non-Archimedean components ramified only up to a fixed level. They computed limiting statistics of local components as either the weight of the L-packet or level went to infinity. We extend their weight-aspect results to families where the Archimedean component is restricted to a single discrete-series representation instead of an entire L-packet.

We do this by using a so-called “hyperendoscopy” version of the stable trace formula of Ferarri. The main technical difficulties are first, defining a version of hyperendoscopy that works for groups without simply connected derived subgroup and second, bounding the values of transfers of unramified functions. We also present an extension to noncuspidal groups of Arthur’s simple trace formula since it does not seem to appear elsewhere in the literature.

automorphic representations, trace formula, limit multiplicity, stable trace formula, endoscopy
Mathematical Subject Classification 2010
Primary: 11F55
Secondary: 11F70, 11F72, 11F75, 22E50, 22E55
Received: 29 November 2019
Revised: 18 February 2021
Accepted: 21 April 2021
Published: 22 February 2022
Rahul Dalal
Department of Mathematics
University of California
Berkeley, CA
United States